VIVID FREAKY DREAMS GETTING WORSE

Use this section to discuss your experiences with prescription drugs, iron injections, and other medical interventions that involve the introduction of a drug or medicine into the body. Discuss side effects, successes, failures, published research, information about drug trials, and information about new medications being developed.

Important: Posts and information in this section are based on personal experiences and recommendations; they should not be considered a substitute for the advice of a healthcare provider.
Post Reply
razorbackmatt72
Posts: 24
Joined: Tue Jun 26, 2007 1:35 pm

VIVID FREAKY DREAMS GETTING WORSE

Post by razorbackmatt72 »

I had posted earlier about the crazy dreams with Mirapex, they are getting worse and gaining intensity. Last night I apparently yelled out in my sleep, unbeknownst to me. I was informed this morning by my partner I was whining and yelled out. The dreams are usually being chase by some sort of creature, last night it was a bear. Getting a little concerned althought my neuro seems to think it's nothing to worry about. Anyone else?

FidgetBoy
Posts: 317
Joined: Thu Mar 16, 2006 8:07 pm
Location: Minnesota

Post by FidgetBoy »

yeah- I had crazy dreams on both mirapex and requip. To be honest, though, I've had some weird dreams on oxycontin too... though not nearly as often! If it's affecting your sleep or waking your partner up alot-you may need to try something else.

Stupid drugs! :wink:
Josh

razorbackmatt72
Posts: 24
Joined: Tue Jun 26, 2007 1:35 pm

Post by razorbackmatt72 »

I might have to, just a little scared that I'll end up getting something that wont stop the RLS in the process........catch 22 really.

eastbayrls
Posts: 12
Joined: Mon Aug 06, 2007 3:39 pm

Post by eastbayrls »

I had the same problem when I was on mirapex.

I had crazy dreams and I would wake up thinking WTF????? :shock:

My doc, took me off of that, but today I got a script for sinament???

So we will see how that works.......

ViewsAskew
Moderator
Posts: 16176
Joined: Thu Oct 28, 2004 6:37 am
Location: Los Angeles

Post by ViewsAskew »

Eastbay. . .Sinemet is not a good drug for daily use :( A minimum of 70% of people taking it "augment" - meaning it makes the RLS worse. It can take a few months to a year or so, but the latest research suggests only using it 4 or fewer nights a week.

Tried Requip? That would be better if you didn't have luck with Mirapex. If you've tried Mirapex and Requip, check out the Mayo Clinic algorithm. . .follow the link in my signature to a thread with a link to that.
Ann - Take what you need, leave the rest

Managing Your RLS

Opinions presented by Discussion Board Moderators are personal in nature and do not, in any way, represent the opinion of the RLS Foundation, and are not medical advice.

Sojourner
Posts: 1657
Joined: Tue Dec 05, 2006 5:56 am
Location: USA

Post by Sojourner »

R...72, I had some very vivid, realistic, and distrubing dreams with Requip which led to some panic/anxiety issues for me. Dreams stopped shortly after discontinueing the Requip but it took a while for the anxiety to become manageable. Just my personal opinion based on my experience but if the dreams make you uncomfortable or are unsettleing then I would thoughtfully weigh the benefits of the medication against your instincts and the opinion of your neuro. Can't remember how long you said you have been on the Mirapex but perhaps the "dreams" will diminish soon. Maybe a reduction in your dosage would be helpful in order to see what happens. Best of luck.
This post simply reflects opinion. Quantities are limited while supplies last. Some assembly required.

razorbackmatt72
Posts: 24
Joined: Tue Jun 26, 2007 1:35 pm

Post by razorbackmatt72 »

R...72, I had some very vivid, realistic, and distrubing dreams with Requip which led to some panic/anxiety issues for me. Dreams stopped shortly after discontinueing the Requip but it took a while for the anxiety to become manageable. Just my personal opinion based on my experience but if the dreams make you uncomfortable or are unsettleing then I would thoughtfully weigh the benefits of the medication against your instincts and the opinion of your neuro. Can't remember how long you said you have been on the Mirapex but perhaps the "dreams" will diminish soon. Maybe a reduction in your dosage would be helpful in order to see what happens. Best of luck.

Hey Mark,

I've been on the Mirapex for 2mos now, the only concern I have is that they are gaining in frequency/intensity. At first it was just every now and then, now it's 3-4 times per week and they are getting worse. I've awoke twice, not sure if it was real or not. Actually had to get up, turn on a light and look around. I've got an appt with my neuro soon, I'll discuss in person with him what I'm experiencing. Thx for the input.

Matt

Sojourner
Posts: 1657
Joined: Tue Dec 05, 2006 5:56 am
Location: USA

Post by Sojourner »

Good luck, Matt. Let us know how it goes.
This post simply reflects opinion. Quantities are limited while supplies last. Some assembly required.

Post Reply